Alert archive / Georgia / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 78, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Apr 14, 2007, 10:46 PM EDT for Sumter County, Georgia. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 14, 2007, 10:46 PM EDT (02:46 UTC)
- Expired
- Apr 14, 2007, 11:15 PM EDT
- In force
- 29 min
- Issued by
- NWS Atlanta, GA
- Area
- Counties, with a storm outline in the text
County Sumter County, GA
The radar
The Robins AFB radar (KJGX), 104 km from the middle of the area, began a volume at 02:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 14, 4:35 PM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 2.8 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 19 J/kg
- Mixed-layer CIN
- -75 J/kg
- Mixed-layer LCL
- 785 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 247 m²/s²
- 0-3 km storm-relative helicity
- 405 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KFFC 150246 SVRFFC GAC261-150315- /O.NEW.KFFC.SV.W.0078.070415T0246Z-070415T0315Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1046 PM EDT SAT APR 14 2007 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EASTERN SUMTER COUNTY IN WEST CENTRAL GEORGIA * UNTIL 1115 PM EDT * AT 1044 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED 7 MILES SOUTH OF LESLIE...MOVING NORTHEAST AT 45 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DE SOTO...COBB AND METHVINS. A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. LAT...LON 3192 8425 3189 8395 3196 8392 3217 8403 $$
1 follow-up statement
000 WWUS52 KFFC 150305 SVSFFC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1104 PM EDT SAT APR 14 2007 GAC261-150315- /O.CON.KFFC.SV.W.0078.000000T0000Z-070415T0315Z/ SUMTER GA- 1104 PM EDT SAT APR 14 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM EDT FOR EASTERN SUMTER COUNTY... AT 1059 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM. THIS STORM WAS LOCATED JUST NORTHEAST OF LESLIE...MOVING NORTHEAST AT 45 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO METHVINS. A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. LAT...LON 3192 8425 3189 8395 3196 8392 3217 8403 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 14, 6:30 PM EDT, 4 hours 16 minutes earlier.
Area forecast discussion, Apr 14, 6:30 PM EDT, 4 hours 16 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 630 PM EDT SAT APR 14 2007 .SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/... PRIMARY CONCERN IS THE THREAT FOR SEVERE WEATHER AND HEAVY RAINFALL THROUGH TONIGHT AND STRONG WINDS ON SUNDAY. STRONG UPPER SYSTEM MOVING ALONG VERY SIMILAR TO MODEL PROGS SO FAR. HOWEVER...BULK OF TSRA ACTIVITY BECOMING CLUSTERED OVER SRN AL. FEELING IS THAT THIS COMPLEX OF STORMS MAY INTERFERE WITH MOISTURE RETURN AND LOW LEVEL JET DEVELOPMENT ACROSS GA LATER THIS AFTERNOON AND EVENING. ON THE FLIP SIDE...18Z RAOB FROM FFC SHOWS -3 LI AND 240 M2/S2 0-3KM SRH WITH NO MODIFICATION. TEMPS HAVE WARMED QUITE A BIT ABOVE FCST AND THE 500 J/KG SFC-BASED CAPE LINE HAS CREPT NORTH TO COLUMBUS TO DUBLIN LINE. EXPECT INSTABILITY TO INCREASE SOME MORE TODAY WITH ISOLATED SVR STORMS LIKELY NORTH OF COLUMBUS TO MACON TO EASTMAN. SOUTH OF THIS LINE...VERY LARGE SUPERCELL STORM MAY IMPACT FAR SW ZONES INCLUDING STEWART AND CHATTAHOOCHEE COUNTIES AROUND 7 TO 8 PM. THICK CLOUDS ARE ERODING IN FAR SRN CWA AND TEMPS HAVE RISEN TO WELL INTO 80S IN THIS AREA. WILL CONTINUE TO HIGHLIGHT ENHANCED THREAT IN THIS AREA. 12Z GFS AND NAM PRETTY CLOSE ON TIMING AND NOTICEABLY SLOWER THAN 00Z AND 06Z RUNS. 18Z HPC QPF USED FOR FCST...STILL SHOWING LARGE SWATCH OF 1 TO 2.5 INCHES OF RAIN DURING THE EVENT. SHOULD BE PROGRESSIVE ENOUGH TO PRECLUDE ANY THREAT OF FLOODING OR FLASH FLOODING. ALSO AS EARLIER MENTIONED...COMPLEX OF STORMS OVER SC AL MAY DISRUPT FLOW AND VERTICAL MOTION FURTHER NORTH. PRECIP SHOULD END SUNDAY WITH JUST A FEW SCT SHRA DURING THE DAY. STRONG CAA AND RAPIDLY DEEPENING SFC LOW IN THE MID ATLANTIC WILL PRODUCE STRONG WINDS SUNDAY. MAV GUIDANCE STILL PROGGING 22-27KT SUSTAINED WINDS. HAVE HOISTED WIND ADVISORY FOR ENTIRE AREA FOR SUNDAY FROM 10AM TO 8PM. COULD GO ON A LITTLE LONGER IN MOUNTAINS SO LATER SHIFTS SHOULD MONITOR THIS. .LONG TERM /TUESDAY THROUGH SATURDAY/... PATTERN SHOULD BE PRETTY QUIET IN LONG TERM PERIOD. NEXT CHC FOR PRECIP WILL BE ON WED AS GFS/ECMWF BRING SYSTEM ACROSS THE SRN STATES. 12Z GFS A BIT STRONGER WITH THIS SYSTEM COMPARED WITH THE RUN FROM 24 HOURS AGO. WILL CONTINUE WITH SLT CHC TO CHC POPS ALTHOUGH WILL LIKELY HAVE TO RAISE POPS SIGNIFICANTLY IF THIS TREND CONTINUES. AS WAS THE CASE YESTERDAY...INSTABILITY APPEARS TOO WEAK TO PRODUCE MUCH CONVECTION. BY THE END OF THE WEEK ...BELOW NORMAL TEMPS LOOK ON TAP FOR THE AREA AGAIN. SNELSON && .AVIATION... CIGS WILL SLOWLY DROP AS RAIN INCREASES THIS EVENING. MVFR MOST LIKELY...AS STRONGEST TSRA APPEAR POISED TO CROSS CENTRAL GA AND WILL STAY SOUTH OF METRO AREA. MAY SEE PERIODIC IFR IN HEAVY TSRA...BUT IT WILL BE SHORT LIVED. WINDS WILL VEER GRADUALLY THROUGHOUT THE EVENING AND INCREASE AFTER FRONTAL PASSAGE AROUND SUNRISE. MAY SEE GUSTS UP TO 30KT. NOT EXPECTING SIGNIFICANT VSBY PROBLEMS OVERNIGHT OTHER THAN IN BRIEF TSRA. STRATUS DECK WILL PERSIST OVERNIGHT AND BETTER PART OF SUNDAY BEHIND THE FRONT. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 55 60 38 70 41 / 100 40 0 5 5 ATLANTA 50 54 38 63 46 / 100 20 0 5 5 BLAIRSVILLE 48 50 34 60 36 / 100 50 5 5 5 CARTERSVILLE 48 51 33 66 40 / 100 40 0 5 5 COLUMBUS 54 56 40 69 48 / 90 20 0 5 5 GAINESVILLE 50 53 38 66 44 / 100 40 5 5 5 MACON 56 62 37 69 46 / 100 20 0 5 5 ROME 50 53 35 67 44 / 100 50 0 5 5 PEACHTREE CITY 49 54 35 66 40 / 100 20 0 5 5 VIDALIA 62 68 39 69 48 / 100 40 5 5 5 && .FFC WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 10 AM TO 8 PM EDT SUNDAY FOR MOST OF NORTH AND CENTRAL GEORGIA. && 13
Hazardous weather outlook, Apr 14, 10:45 PM EDT, 1 minute before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1045 PM EDT SAT APR 14 2007 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-151045- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1045 PM EDT SAT APR 14 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...REST OF TONIGHT A FEW SEVERE THUNDERSTORMS EXPECTED SOUTH OF A LINE FROM AMERICUS TO SWAINSBORO THROUGH 2 AM. ISOLATED THUNDERSTORMS POSSIBLE ACROSS THE REST OF NORTH AND CENTRAL GEORGIA TONIGHT. .SYNOPSIS... A STRONG LOW PRESSURE SYSTEM WAS LOCATED OVER EASTERN KENTUCKY SOUTHWARD INTO SOUTHERN ALABAMA LATE THIS EVENING. MOIST UNSTABLE AIR FROM THE GULF WILL CONTINUE TO SPREAD NORTHWARD OVER GEORGIA AHEAD OF THIS LOW. .PRIMARY HAZARDS... THE PRIMARY THREAT ACROSS AREAS SOUTH OF AMERICUS TO SWAINSBORO WILL BE DAMAGING WINDS. ISOLATED TORNADOES WILL ALSO BE POSSIBLE. .DISCUSSION... A LARGE AREA OF RAIN WITH EMBEDDED THUNDERSTORMS WAS AFFECTING MUCH OF CENTRAL GEORGIA. HOWEVER...AREAS SOUTH OF AMERICUS TO SWAINSBORO REMAIN WARM AND UNSTABLE WITH SOUTHERLY WINDS FEEDING SHOWERS AND THUNDERSTORMS. VERTICAL WIND SHEAR IN THIS REGION IS MARGINALLY FAVORABLE FOR ROTATING THUNDERSTORMS WHICH COULD PRODUCE DAMAGING WINDS AND POSSIBLY A TORNADO. AS THE THUNDERSTORMS PROPAGATE SOUTHWARD OVERNIGHT...THIS AREA WILL STABILIZE AND THE THREAT FOR SEVERE WEATHER SHOULD END AFTER 2 AM. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS NETWORKS ACROSS CENTRAL GEORGIA SOUTH OF AMERICUS TO SWAINSBORO SHOULD REMAIN ACTIVE THROUGH AT LEAST MIDNIGHT. SPOTTERS ACROSS OTHER AREAS OF NORTH AND CENTRAL GEORGIA MAY STAND DOWN. SNELSON
In the hours before
Special weather statement, Apr 14, 6:48 PM EDT, 3 hours 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 648 PM EDT SAT APR 14 2007 GAZ076-142315- 648 PM EDT SAT APR 14 2007 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN JEFFERSON COUNTY UNTIL 715 PM EDT... AT 645 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER LOUISVILLE...MOVING NORTH AT 35 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS JEFFERSON COUNTY THROUGH 715 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE LOUISVILLE...STELLAVILLE AND MATTHEWS. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS. A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Special weather statement, Apr 14, 6:55 PM EDT, 3 hours 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 655 PM EDT SAT APR 14 2007 GAZ069-070-142330- 655 PM EDT SAT APR 14 2007 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 40 MPH WINDS IN UPSON AND LAMAR COUNTIES UNTIL 730 PM EDT... AT 654 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM PIEDMONT TO 7 MILES SOUTHWEST OF LOG TOWN...MOVING NORTHEAST AT 30 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE ACROSS UPSON AND LAMAR COUNTIES THROUGH 730 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE PIEDMONT...THE ROCK...ALDORA...LOG TOWN...BARNESVILLE...GOGGINS...YATESVILLE AND JOHNSTONVILLE. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Apr 14, 8:14 PM EDT, 2 hours 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 814 PM EDT SAT APR 14 2007 GAZ042-150045- 814 PM EDT SAT APR 14 2007 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN WESTERN CARROLL COUNTY UNTIL 845 PM EDT... AT 810 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES SOUTHWEST OF BOWDON...MOVING NORTHEAST AT 40 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS PORTIONS OF CARROLL COUNTY THROUGH 845 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE TYUS...ROOPVILLE...BURWELL...BOWDON...CARROLLTON...JOHN TANNER STATE PARK...TEMPLE AND VILLA RICA. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Apr 14, 8:47 PM EDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 847 PM EDT SAT APR 14 2007 GAZ031-032-150100- 847 PM EDT SAT APR 14 2007 ...SIGNIFICANT WEATHER ALERT FOR 45 MPH WINDS IN PAULDING AND COBB COUNTIES UNTIL 900 PM EDT... AT 844 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER NEW HOPE...MOVING NORTHEAST AT 45 MPH. WIND GUSTS OF 45 MPH ARE POSSIBLE AS THIS STORM MOVES ACROSS PAULDING AND COBB COUNTIES THROUGH 900 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE POWDER SPRINGS...NEW HOPE...WHITEWATER... MARIETTA...FAIR OAKS...ACWORTH AND KENNESAW.
Special weather statement, Apr 14, 9:06 PM EDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 906 PM EDT SAT APR 14 2007 GAZ021-150115- 906 PM EDT SAT APR 14 2007 ...SIGNIFICANT WEATHER ALERT FOR 45 MPH WINDS IN CHEROKEE COUNTY UNTIL 915 PM EDT... AT 902 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER WOODSTOCK...MOVING NORTHEAST AT 45 MPH. WIND GUSTS OF 45 MPH ARE POSSIBLE AS THIS STORM MOVES ACROSS PORTIONS OF CHEROKEE COUNTY THROUGH 915 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE LEBANON...CHEROKEE...WOODSTOCK...HOLLY SPRINGS...CANTON...BUFFINGTON...AND BALL GROUND.
Special weather statement, Apr 14, 10:27 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1027 PM EDT SAT APR 14 2007 GAZ104-106-150300- 1027 PM EDT SAT APR 14 2007 ...SIGNIFICANT WEATHER ALERT FOR 45 MPH WINDS IN CRISP AND SOUTHEAST SUMTER COUNTIES UNTIL 1100 PM EDT... AT 1023 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 12 MILES SOUTH OF LESLIE...MOVING NORTHEAST AT 45 MPH. WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS CRISP AND SOUTHEAST SUMTER COUNTIES THROUGH 1100 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE LESLIE...DE SOTO...RAINES...COBB...GEORGIA VETERANS STATE PARK...CONEY AND CORDELE. A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS. 16
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 8:22 PM EDT | Tornado Warning | FFC | Chattahoochee, Stewart | 53 min |
| Apr 14, 9:10 PM EDT | Severe Thunderstorm Warning | FFC | Marion | 25 min |
| Apr 14, 10:57 PM EDT | Severe Thunderstorm Warning | FFC | Dooly | 27 min |
| Apr 15, 1:10 AM EDT | Severe Thunderstorm Warning | FFC | Dodge | 35 min |
| Apr 15, 1:22 AM EDT | Tornado Warning | FFC | Dodge | 23 min |
| Apr 15, 1:31 AM EDT | Severe Thunderstorm Warning | FFC | Laurens | 44 min |
| Apr 15, 1:41 AM EDT | Tornado Warning | FFC | Laurens | 34 min |
| Apr 15, 1:43 AM EDT | Tornado Warning | FFC | Telfair, Wheeler | 32 min |
| Apr 15, 1:50 AM EDT | Tornado Warning | FFC | Treutlen | 25 min |
| Apr 15, 1:58 AM EDT | Tornado Warning | FFC | Montgomery | 32 min |
| Apr 15, 2:00 AM EDT | Tornado Warning | FFC | Johnson | 35 min |
| Apr 15, 2:04 AM EDT | Tornado Warning | FFC | Emanuel | 41 min |
| Apr 15, 2:17 AM EDT | Tornado Warning | FFC | Treutlen | 28 min |
| Apr 15, 2:40 AM EDT | Tornado Warning | FFC | Emanuel | 35 min |
| Apr 15, 3:16 AM EDT | Severe Thunderstorm Warning | FFC | Crisp | 29 min |
| Apr 15, 3:23 AM EDT | Tornado Warning | FFC | Crisp | 37 min |
| Apr 15, 3:33 AM EDT | Tornado Warning | FFC | Wilcox | 42 min |
| Apr 15, 3:38 AM EDT | Tornado Warning | FFC | Bleckley | 25 min |
| Apr 15, 3:51 AM EDT | Severe Thunderstorm Warning | FFC | Dodge | 39 min |
| Apr 15, 4:25 AM EDT | Severe Thunderstorm Warning | FFC | Dodge, Laurens | 50 min |
| Apr 15, 9:55 AM EDT | High Wind Warning | FFC | Dawson, Fannin, Gilmer, Lumpkin, Towns, Union and 1 more | 10 hr |
| Apr 15, 3:54 PM EDT | Wind Advisory | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 83 more | 28 hr |
Nearby
Severe Thunderstorm Warnings in Georgia, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.